# SDR HALA0600381

- Difficulty date: May 17, 2006
- Submitted: May 18, 2006
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 13,597 hours, 2,619 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Connector
- Condition: Dirty
- Location: Lt Idg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LEFT IDG DRIVE LIGHT EXTINGUISHED WITH ENGINE SHUT DOWN.  L-AMP TEST OK.  REMOVED AND CLEANED CONNECTOR AT LEFT IDG.  RESECURED, OPS CHECK OK.
